Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4655
Title: Constant obstacle problem and rearrangements
Authors: Ravaglia, Carlo
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Carlo Ravaglia, "Constant obstacle problem and rearrangements", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 309-326.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Problema con ostacolo costante e riordinamenti. Si dà una maggiorazione della misura dell'insieme di contatto della soluzione di una disequazione variazionale con ostacolo costante, con un operatore ellittico del secondo ordine contenente i termini di ordine inferiore.
We give an upper bound for the measure of the coincidence set of the solution of a variational inequality with constant obstacle, related to an elliptic second order operator with lower-order terms.
URI: http://hdl.handle.net/10077/4655
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:
File Description SizeFormat
RavagliaRendMat26.pdf224.93 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

554
checked on Apr 11, 2019

Download(s)

247
checked on Apr 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.